Huang Qiumei

Personal profile

NameHUANG Qiumei

GenderFemale

DegreesPh.D. (Computational Mathematics)

TitleAssociate Professor

E-mailqmhuang@bjut.edu.cn

Current Professional Societies:

Member of Chinese Mathematical Society

Member of Beijing Society of Computational Mathematics

Research Areas:

Finite Element Methods;

Numerical methods for integral equations and delay differential equations

Awards & Grants:

  1. The National Nature Science Foundation of China (2018-2019, 2016-2019, 2012-2014);

  2. Beijing NOVA Program (2015-2017);

  3. Beijing Natural Science Foundation (2011-2013);

  4. Program for Rixin Talents in Beijing University of Technology (2013-2015);

  5. Open Fund of Key Lab of Ministry of Education.(2012-2013);

  6. Youth Talent Cultivation Plan of Beijing Municipal Commission of Education (2015-2017);

  7. General program of science and technology development project of Beijing Municipal Education Commission (2015-2017).

Publications

[1] F. Xu and Q. Huang, A type of cascadic multigrid method for coupled semilinear elliptic equations, Numerical Algorithms, 83 (2020), 485-510.

[2] Q. Huang, K. Jiang, and X. Xu, Postprocessing of Continuous Galerkin Solutions for Delay Differential Equations with Nonlinear Vanishing Delay, Int. J. Numer. Anal. Modeling, 16 (2019), 718-730.

[3] X. Xu and Q. Huang*, Superconvergence of discontinuous Galerkin methods for nonlinear delay differential equations with vanishing delay,J. Comput. Appl. Math.,348 (2019), 314–327

[4] Q. Huang, D. Li, and J. Zhang, Numerical Investigations of a Class of Biological Models on Unbounded Domain, Numer. Math. Theor. Meth. Appl., 12 (2019), 154-168

[5] Q. Huang, X. Yang, and X. He, Numerical Approximations for a Smectic–a liquid Crystal Flow Model: First-order, Linear, Decoupled and Energy Stable Schemes, Discrete Cont. Dyn-B, 23 (2018), 2177-2192

[6] W. Cao and Q. Huang, Superconvergence of Local Discontinuous Galerkin Methods for Partial Differential Equations with Higher Order Derivatives, J Sci. Comput., 72 (2017), 761-791.

[7] Q. Huang, X. Xu and H. Brunner, Continuous Galerkin Methods on Quasi- geometric Meshes for Delay Differential Equations of Pantograph Type, Discrete Cont. Dyn--A, 36 (2016), 5423-5443.

[8] X. Xu,Q. Huang* and H. Chen, Local Superconvergence of Continuous Galerkin Solutions for Delay Differential Equations of Pantograph Type, J Comp Math, 34 (2016), 186-199.

[9] X. Xu and Q. Huang*, Discontinuous Galerkin methods on quasi-graded meshes for delay differential equations with nonlinear delay, Mathematica Numerica Sinica, 38 (2016), 281-288 (in Chinese) [10] X. Xu and Q. Huang*, Continuous Galerkin Solutions for Delay Differential Equations of Pantograph Type, Mathematics in Practice and Theory, 2014 (in Chinese)

[11] Q. Huang, H. Xie, and H. Brunner. The hp Discontinuous Galerkin Method for Delay Differential Equations with Nonlinear Vanishing Delay. SIAM J. Sci. Comput., 35 (2013), A 1604-1620

[12] Q. Huang, H. Xie, and H. Brunner. Superconvergence of discontinuous Galerkin solutions for delay differential equations of pantograph type. SIAM J. Sci. Comput., 33 (2011), 2664-2684

[13] H. Brunner., Q. Huang*, and H. Xie. Discontinuous Galerkin Methods for Delay Differential Equations of Pantograph Type. SIAM Journal on Numerical Analysis, 48 (2010), 1944-1967

[14] Q. Huang, S. Zhang. Superconvergence of Interpolated Collocation Solutions for Hammerstein Equations. Numerical Methods for Partial Differential Equations, 26 (2010), 290-304

[15] Q. Huang and H. Xie, Superconvergence of the interpolated Galerkin solutions for Hammerstein equations, Int. J. Numer. Anal. Modeling, 6 (2009), 696-710

[16] Q. Huang and Y. Yang. A note on Richardson extrapolation of Galerkin methods for eigenvalue problems of Fredholm integral equations. J Comp Math, 26 (2008), 598- 612

[17] Matlab experiments on extrapolations of collocation methods for eigenvalue problems of Fredholm integral equations, Mathematics in Practice and Theory, 37 (2007), 163-168 (in Chinese)

[18] Y. Yang and Q. Huang, A posteriori error estimator for spectral approximations of completely continuous operators, Int. J. Numer. Anal. Modeling, 3 (2006), 361-370